Do you prefer caduet or lipitor (atorvastatin)?

Caduet & Lipitor (atorvastatin) They are two different meds, at least partially. Lipitor is Atorvastatin and Caduet contains Atorvastatin and amlodipine, a medicine used to lower blood pressure. So if you have both hyperlipidemia and hypertension then that may be the med for you, however, if you have hyperlipidemia then use atorvastatin.

Related Questions

Internists:do you prefer caduet or lipitor (atorvastatin)?

Neither. Caduet is a combination drug containing Lipitor (atorvastatin) plus the blood pressure drug amlodipine. Both drugs are now available in generic form and thus would save the patient significant cost vs the brand name drugs. Read more...

Do doctors usually prefer prescribing caduet or lipitor (atorvastatin)?

Caduet. Doctors usually prefer prescribing what they believe is best for the patient. Caduet is a combination pill of amlodipine and atorvastatin(lipitor). Lipitor is the atorvastatin by itself. If a Doc believes the patient needs both medications might use caduet and if just lipitor then the one drug. Cost of the caduet vs cost of separate meds might also be a consideration as caduet isn't generic. Read more...
Depends. lipitor (atorvastatin) is a cholesterol medication. Caudate is a a combiation of Lipitor (atorvastatin) and a blood pressure medication (amlodepine). It depends on your medical condtions and what medications are better for you. Check with your doctor. Read more...

Is there any harm in me staying on Norvasc and refusing to switch to caduet or lipitor (atorvastatin)?

Switching medication. There is no harm on staying on Norvasc if you only has hypertension ( elevated BP ).But if you also have elevated cholesterol you should switch to Caduet or take Lipitor (atorvastatin) with norvasc. You should not switch Norvasc to Lipitor (atorvastatin) because they are two different medication for two different indication. Read more...

My mom's having problems s taking caduet and lipitor (atorvastatin)?

Question not clear. I'm not sure exactly what you are asking, but if it is whether or not there is a problem taking both Caduet and lipitor, it depends on the doses. Caduet has 2 medicines, including atorvastatin, which is the generic form of lipitor. So if the two medicines together contain too much lipitor, it might be a problem. She should check with her primary care provider. Read more...

My mom's having problems seeing and she's taking caduet and lipitor (atorvastatin)?

Caudet and lipitor (atorvastatin) I do not know why your mother is taking both caudet and Lipitor (atorvastatin) since she can take only caudet with different strength. Lipitor (atorvastatin) and Lipitor (atorvastatin) like medication causes pre mature cataract. You must ask your mother to go and see a eye doctor.She could also be .Suffering from glaucoma. Read more...